×

Nombres algébriques et analyse harmonique. (French) Zbl 0197.32702


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. S. BESICOVITCH , Almost periodic functions , Cambridge University Press. Zbl 0004.25303 | JFM 58.0264.02 · Zbl 0004.25303
[2] J. W. S. CASSELS , An introduction to diophantine approximation , Cambridge University Press, 1957 . MR 19,396h | Zbl 0077.04801 · Zbl 0077.04801
[3] J.-P. KAHANE , Lectures on mean-periodic functions , Tata Inst. Fund. Research, 1959 . Zbl 0099.32301 · Zbl 0099.32301
[4] J.-P. KAHANE , Sur les fonctions moyennes-périodiques bornées (Ann. Inst. Fourier, t. 7, 1957 , p. 293-314). Numdam | MR 21 #1489 | Zbl 0083.34401 · Zbl 0083.34401
[5] J.-P. KAHANE et R. SALEM , Ensembles parfaits et séries trigonométriques , Hermann, 1962 . Zbl 0112.29304 · Zbl 0112.29304
[6] Y. KATZNELSON et C. MC GEHEE , Measures and pseudomeasures on compact subsets of the line (à paraître dans Math. Scand.). Zbl 0181.41703 · Zbl 0181.41703
[7] Y. KATZNELSON et W. RUDIN , The Stone Weierstrass property in Banach algebras (Pacific J. Math., vol. 11, 1961 , p. 253-265). Article | MR 23 #A4032 | Zbl 0102.32804 · Zbl 0102.32804
[8] H. J. LANDAU , Necessary density conditions... (Acta Math., vol. 117, 1967 , p. 37-52). MR 36 #5604 | Zbl 0154.15301 · Zbl 0154.15301
[9] C. MC GEHEE , Sets of Uniqueness and sets of multiplicity (Israël J. Math., vol. 4, n^\circ 2, 1966 ). MR 35 #4668 | Zbl 0178.40101 · Zbl 0178.40101
[10] Y. MEYER , Isomorphismes entre certaines algèbres de restrictions (Ann. Inst. Fourier, 18, n^\circ 2, 1968 , p. 73-86). Numdam | MR 40 #742 | Zbl 0175.44501 · Zbl 0175.44501
[11] Séminaire Bourbaki , février 1968 , exposé n^\circ 341. Numdam
[12] Y. MEYER , Une caractérisation des nombres de Pisot (C. R. Acad. Sc., 267, série A, 1968 , p. 196-198). MR 38 #6305 | Zbl 0159.42304 · Zbl 0159.42304
[13] Y. MEYER , Les problèmes de l’unicité et de la synthèse harmonique et la répartition modulo 1 (C. R. Acad. Sc., 269, série A, 1969 , p. 320-322). MR 40 #3186 | Zbl 0177.18601 · Zbl 0177.18601
[14] Y. MEYER , Algèbres de restrictions non isomorphes (Ann. Inst. Fourier, t. 19, n^\circ 1, 1969 , p. 117-124). Numdam | MR 40 #7731 | Zbl 0179.46402 · Zbl 0179.46402
[15] Y. MEYER , Les nombres de Pisot et l’analyse harmonique (à paraître aux Studia Math.). Article | Zbl 0199.20301 · Zbl 0199.20301
[16] R. E. A. C. PALEY et N. WIENER , Fourier transforms in the complex domain , A. M. S. Coll., Publ. XIX. Zbl 0011.01601 | JFM 60.0345.02 · Zbl 0011.01601
[17] H. P. ROSENTHAL , A characterization of restrictions of Fourier-Stieltjes transforms (Pacific J. Math., vol. 23, n^\circ 2, 1967 ). Article | MR 36 #3065 | Zbl 0155.18901 · Zbl 0155.18901
[18] W. RUDIN , Fourier analysis on groups , Intersc. Tracts, 1962 . MR 27 #2808 | Zbl 0107.09603 · Zbl 0107.09603
[19] R. SALEM , Algebraic numbers and Fourier analysis , Heath Math. Monographs, 1961 . Zbl 0126.07802 · Zbl 0126.07802
[20] P. SAMUEL , Théorie algébrique des nombres , Hermann, 1967 . MR 35 #6643 | Zbl 0146.06402 · Zbl 0146.06402
[21] R. SCHNEIDER , Thèse , University of California, Berkeley, California.
[22] A. ZYGMUND , Trigonometric series , 2nd ed., vol. I et II, Cambridge University Press, 1959 . Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.